Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Irregular periods after childbirth. Taking duoluton. Feeling tired

sir i am a mother of 8 month old baby. after delivary i have menstrual period on january 22. it is normal period but again february 10 i have more bleeding. i consulted a doctor she suggested d and c. after she gave ovral l tablet for 21 days.but while taking the pill i have irregular spotting at that time. it is because of i have missed 2 tablet i think.finished the tablets again i have normal period.5 th day of this period i have take duoluton tablet considering my gynec suggestion. but i could take only one tablet instead of taking 21 tablet because of over tiredness.after 4 days of these again i have period. is it normal case doctor.please i expect a positive answer

Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for posting your query on health care magic.
Your symptoms suggests you are having breakthrough bleeding.
I suggest you to continue taking medications without missing them out.
Hormonal imbalance in the body causes breakthrough bleeding.
Tiredness is commonly seen in women with O C pill.
Keep yourself active and have a healthy lifestyle.
Hope this helps.
Dr Nilofer
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor